# SDR HNAA2024121201226

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 53,071 hours, 51,313 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 18K IN LIGHT TO MODERATE TURBULANCE. AFTER LEVELING OFF, FA REPORTED ALL PAX O2 MASKS WERE DEPLOYED  FACT  11DEC24  12:07  CLT  REPACKED ALL O2 MASKS IAW AMM 35-20-04 A/C OK FOR SERVICE
